# SDR GTIA020420

- Difficulty date: April 12, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO FLOORBOARD STATION 1155-1212 HAS CORROSION AND BAD INSERTS.  FABRICATED NEW FLOOR PANEL.  (M)
